# SDR SWAA2024090633323

- Difficulty date: September 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N8929S
- Make and model: Boeing 737-8
- Aircraft serial: 42578
- Aircraft time: 515 hours, 285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT GALLEY FLASHLIGHTS WILL NOT TEST<[01] R&R AFT RIGHT OUTBOARD EMERGENCY FLASHLIGHT PER AMM 25-64-00 AND RE SECURED AFT LEFT INBOARD FLASHLIGHT PER AMM 25-64-00 OPS CHECK GOOD
